Call Us 01-2600262
Dozol Oral Solution 100ml

Dozol Oral Solution 100ml

6.55

-+

Dozol Oral Solution is a pleasant tasting caramel flavoured sugar free oral solution that provides effective relief from pain for children.

Dozol contains the active ingredients: Paracetamol and Diphenhydramine Hydrochloride.

Paracetamol 120mg/5ml relieves pain and can be used for symptoms of:

  • ‚ÄčFever (Raised temperature)
  • Post-immunisation fever
  • Cold & flu symptoms
  • Teething
  • Headache
  • Sore throat
  • Earache
  • Aches & pains

Diphenhydramine Hydrochloride 12.5mg/5ml is a mild anti-histamine which provides relief from sleeplessness as a result of the conditions listed above.

DOSAGE: 

  • Children aged 2 to 6 years: 5ml to 10ml 3 to 4 times daily.
  • Children over 6 years: 10ml to 20ml 3 times daily or as directed by your doctor.

Leave at least 6 hours between doses.
Do not give more than 4 doses in any 24 hours.
For short term use only.
Not recommended for routine use.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

 

IMPORTANT INFORMATION

  • Contains Paracetamol: Do not give with any other paracetamol-containing products. 
  • Immediate medical advice should be sought in the event of an overdose, even if the child seems well. Please read the enclosed leaflet carefully.
  • Can cause drowsiness.
  • Do not exceed the stated dose. 
  • Shake the bottle thoroughly.
  • Wipe the plug and neck clean and rinse and dry the cap before replacing.
  • Keep out of the reach and sight of children.
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product.
  • If symptoms persist consult your doctor.

https://www.wonderbaba.ie/blog/the-importance-of-giving-medicines-to-the-side-of-the-mouth-in-babies/

 

 

You may also like...
€7.49
€9.50
€64.95

Website Design by Dmac Media